Erection problem please help me - Anxiety and Depre...

Anxiety and Depression Support

47,720 members49,035 posts

Erection problem please help me

Johnhonay
Johnhonay

First of all sorry for my bad english.

I am suffering panic disorder since 2015.i consume bupron 150 lonazep.25 sizidon 1 mg.The problem is I lost interest on sex.,erectile dysfunction, please give advice.... I am very depressed because of this.....

10 Replies
oldestnewest

I think there is another group here for men that would be a more appropriate forum for this question, check with the group listings and there is one that is about men and some issues that are sensitive in nature.

Johnhonay
Johnhonay in reply to fauxartist

I suffer this problems bcoz of my medication.I ask expert advise from anyone who faces/ faced this problem

Hidden
Hidden in reply to Johnhonay

Faust is right...There is a forum called ‘Men’s Health Forum’ here on health unlocked ,which discusses this problem and other similar problems...

Your question is best directed to that forum ..

Hidden
Hidden in reply to Hidden

*faux

For some reason it won’t allow me to edit my reply

Grrr

fauxartist
fauxartist in reply to Hidden

I notice that too...it's really a pain in the butt.....for some reason they have changed this option....I asked if they would let us be able to delete unwanted comments on our posts and they said no.....so why would they now remove this option to be able to edit your comment....I like the option to correct my spelling or grammar.

Hidden
Hidden in reply to fauxartist

It’s awful when you have to look at a typo and can’t correct it ! 😩 plays havoc with me 😱

fauxartist
fauxartist in reply to Hidden

you have to literally delete what you wrote, cut and paste it again to correct your spelling and grammer...what genius thought this was a good idea to delete the option to edit your comments...what's next....you won't be able to edit your posts? As it is we cannot delete nasty or inappropriate comments on our posts because of some stupid reason that makes no sense to me at all. What better way to stop any drama or argument than to be able to stop it immediately yourself.

NCAQuilter
NCAQuilter in reply to Johnhonay

We aren't experts! You need to go to the men's forum, to talk with men with similar problems. Also, try Mayo.com, the address for the Mayo Clinic, one of the best in the world. They have experts.

If you suffer panic disorder then please consult your doctor fast.

hello johnhonay,

I suffer the same problem as you. I use lots of medicine which is vidalista,cenforce, Kamagra,fildena, etc. But among all the medicine I use enforce from Generic Villa Pharmacy with the cheapest price and free shipping.

You may also like...